aloha family, sorry for the gross detail, but many of us on opiates also have tummy trouble. having very hard time going #2. well today, is the second time ive had bright red blood after a bm when i wipe. scared the crap out of me. does anyone have any idea what it could be. im frightened out of my witts. thanks, leanne, oh, and taper plan i put together, so far so good
Ive got some worry family?
Added 16 Feb 2012:
UPDATE;, ok family, as for tummy trouble i followed up with my dr, we took some precautions, gonna do blood work tomorrow. if the steps we took doesnt do any change to my tummy trouble, bm, then we will go another route. my dr says if i feel pain, to call him and go to the er because he doesnt want to take a chance and it be an intestinal infection. so far, i believe what he had me do is working, but we shall see. as for my taper plan, all i keep saying is what the heck have i gotten myself into taking percocet 10/325, let alone any fricken narcotics. being an alcoholic and meth addict in recovery, i should have known better, but when your at the moment and in pain and want it to just go away, you , well i dont think. im still on the taper plan i put together by using from here and there the advice and plans given, and i find even that my mind goes crazy. i do know that this is head thing, it gets to you and makes you, well, i, feel crazy at times. im gonna keep trudging never giving up. hope all is well with you, now im going to try and beat this insomnia in the butt and try and get sleep. your friend, leanne
maybe you are straining... try stool softener??? If you are really scared, go to dr., better safe than sorry!!! Remember a dr. is not there to take your inventory and/or judge you... they are there to help and being honest is the only way to get the answers you need! Keep up the good work!! I think I had my last night of tossing and turning and I AM 100% CLEAN AND SOBER!!! There is light at the end of this crazy tunnel we (addicts) call life and it is well worth it! And god will provide! (I just got a job offer and start thurs. and I think I have a real estate contract going in tomorrow!!) love you sister,
Hi there dear Leanne,
I understand you may be embarrased about asking this q,but if you have being having trouble "going"then it may be haemorrhoids(piles) that you are suffering from. I suffer from these quite alot as I get constipated very often and that often brings on haemorrhoids and causes me to bleed when i eventually do "go".
Have you got any irritation or itching inside or outside that area(sorry dont mean to be gross either).That could be possibly what it is,just a thought.
Sorry for the grossness,but it may be what is causing you to bleed.If so,you can get cream or suppositories to clear it up.
Hope this helps
Bright, red blood after a bm is often an indication of hemorrhoids. Dark, brown colored blood is a warning to see dr. But never hurts to be safe and be checked out. Bowel problems are very common when addicted to narcotics. You become constipated when taking them and need to drink a lot of fluids. You can have uncontrollable diarrhea when you miss a couple of doses. Your bowels will regulate with time, remember how much change your body has been put through. Your doing great, keep up the good work. Each day you get through is a triumph for you!! NIK
I agree that it's most likely hemorrhoids. In case you don't know, hemorrhoids can come and go. At least one kind occurs when blood vessels in and around the anus move very close to the surface of you skin. Then what happens is when hard stool moves past them, the fecal matter tears the thin skin and you bleed. I have had problems like this since I was a young adult. The Doc's always told me that when the blood is bright red it's coming from close to the outside of your body which is almost always less serious then when it comes from way inside the colon. Nevertheless, the next time you see your doc you should tell him. He can prescribe a cream or ointment to heal them and make you feel better. Until then I recommend Anusol.
My dear Leanne... seeing blood from the rectum is scary and frightening. I understand. We rush to the most awful conclusions. But in reality, most likely u have a hemmorhoid/s that r bleeding. This is the most logical conclusion because 1) it was bright red blood, and 2) u have been constipated at times.
Making it harder for stool to be expressed and therefore leave your body via the rectum. I am sure u have engaged in much straining.
To be on the safe side I would go to your doc and let him evaluate you just so u can rest at ease. Make sure u r getting enough fiber in your diet. The old saying "an apple a day keeps the doctor away" is so true. Whatever your source of fiber to help with your GI woes.
Good luck and don't worry.
Hi Leanne, Just wanted to tell you if you up your fiber, then drink tons of water or it will affect you the wrong way. Got to drink, & drink some more. About 2 litre a day when upping fiber. People have actually choked on fiber intake too because of not having enoug water in their system. Just my thoughts. Oh & I believe you have a hemorrhoid since you have had children, & straining will make them bleed. Don't worry about it, Take some milk of magnesia & you will go for sure! Doctor approved too...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does this effect the liver or kidneys? I have family history of high blood pressure and kidney disa?
Posted 21 Oct 2009 • 4 answers
3 years ago my family practitioner prescribed metaprolol, a beta blocker for my high blood pressure?
Posted 21 Apr 2010 • 1 answer
Posted 23 Jan 2011 • 1 answer
If I smoked 5 30mg roxys in the past three days will it be out of my blood stream by sunday morning?
Posted 13 Oct 2011 • 1 answer
Posted 27 Feb 2013 • 2 answers